Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Sharon
Guest
 
Posts: n/a
Default Drug interactions

I would like to know if there are any known drug interactions caused by taking Zonegran with any of the following drugs: Trileptel, Baclofen, Paxel, Mysoline or Gabitril
Reply With Quote
  #2  
Old 09-01-2003, 05:00 AM
JOHN
Guest
 
Posts: n/a
Default No Subject

MY PSYCHIATRIST PRESRIBED ZONEGRAN FOR WEIGHT-LOSS REASONS.I HAD BEEN DEPRESSED FOR A LONG TIME. AFTER A WEEK, MY DEPRESSION WORSENED GREATLY AND I HAD VERY BAD NIGHTMARES.THANKFULLY, MY DOCTOR HAS TAKEN ME OFF THIS DRUG, BUT SOME OF THE RESIDUAL EFFECTS REMAIN. <br> <br>
Reply With Quote
  #3  
Old 09-12-2003, 05:00 AM
Becky Wheeler
Guest
 
Posts: n/a
Default Reply

Sharon, I take Zonegran and Trileptal with some other meds... I don't see any major interactions with the meds. I do experience a lot of drowsiness and am loosing weight. I think that is just because of the dosage of the Zonegran, and the other meds I am taking. Other then that Trilrptal is safe to take with it I think. Feel free to e-mail me if you would like. ~Becky~
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

search each drug on internet-much useful info is out there. interaction with anti-depressants seems to be common and a warning has been issued by <br>FDA regarding interactions. proceed cautiously with any new medicine and maintain contact with your health care provider.request those close to you to help monitor your reaction(s).
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Mary
Guest
 
Posts: n/a
Default Zonegram

I have multiple sclrosis and am on 200 Milligrams of zone gram a day, 200 mg tegretol in the am and 200 mg tegretol pm. I have been very sad and my regular General doctor gave me Well Butrin ( I asked for it) I was on Paxil for severl years and gained a tremendous amount of weight. I stopped the Paxil slowly, lost the weight and want to be on well butrin, 150 sr twice a day. Do you think its ok with the seizure risk znd all. I had a small seizure 16 years ago. I'm on the meds to control the pain and stiffness and banding in my hands, thanks for the info<br><br>Mary
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Jo Anne Lay
Guest
 
Posts: n/a
Default zonegran

Sharon, I too, am taking Zonegran and Trileptal with some other meds. This has only been going on for about a week. I just noticed this morning that I had lost 6 pounds since last week, but have been hungry and have been eating normally. It does not make me sleepy, however. I wish it would. I have been having trouble going to sleep, on and off, for about a month now. Not because of any medicine, but because of the change of life, I guess). The medicine side effects say that it not only can cause drowsiness, but also insomnia. So, figure that one out. I have also hade trouble getting my eyes to focus, and my heart or something inside of me seems to be shaking. What side effects are you having? Jo Anne
Reply With Quote
  #7  
Old 12-03-2005, 06:00 AM
Sherri
Guest
 
Posts: n/a
Default Trileptal and Zonegran interaction

I am taking zonegran w/ trileptal. My doctor said there is no drug interaction between the two. Sherri<br>P.S. I am excited because I am losing weight as well and the zonegran seems to be helping!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
dilaudin-prialt interactions LizE Prialt 10 04-20-2010 10:24 PM
DO NOT TAKE THIS DRUG kim smith Avelox 4 07-09-2009 03:39 AM
Lyrica Interactions Ralf Lyrica 0 01-14-2008 01:02 AM
does this drug sharon cornell Brovana 0 11-08-2007 08:19 PM
This is some Drug! Sue Avelox 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:02 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.